Por favor, use este identificador para citar o enlazar este ítem:
https://repositorio.ufpa.br/jspui/handle/2011/6161
Tipo: | Artigo de Periódico |
Fecha de publicación : | 2003 |
Autor(es): | MENEZES, Silvano Dias Bezerra de |
Título : | Approximate controllability for the semilinear heat equation in RN involving gradient terms |
Citación : | MENEZES, Silvano Bezerra de. Approximate controllability for the semilinear heat equation in RN involving gradient terms. Computational & Applied Mathematics, São Carlos, v. 22, n. 1, p. 123-148, 2003. Disponível em: <http://www.scielo.br/pdf/cam/v22n1/08v22n1.pdf>. Acesso em: 28 nov. 2014. |
Resumen : | We prove the approximate controllability of the semilinear heat equation in RN, when the nonlinear term is globally Lipschitz and depends both on the state u and its spatial gradient Ñu. The approximate controllability is viewed as the limit of a sequence of optimal control problems. In order to avoid the difficulties related to the lack of compactness of the Sobolev embeddings, we work with the similarity variables and use weighted Sobolev spaces. |
Palabras clave : | Equação diferencial eliptica Equação diferencial não-linear Equação de calor Controlabilidade aproximada finita Espaço de Sobolev |
ISSN : | 1807-0302 |
metadata.dc.rights: | Acesso Aberto |
Aparece en las colecciones: | Artigos Científicos - FAMAT/ICEN |
Ficheros en este ítem:
Fichero | Descripción | Tamaño | Formato | |
---|---|---|---|---|
Artigo_ApproximateControllabilitySemilinear.pdf | 165,09 kB | Adobe PDF | Visualizar/Abrir |
Este ítem está sujeto a una licencia Creative Commons Licencia Creative Commons